# SDR GTIA040486

- Difficulty date: May 1, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN STA 470 CENTER FLOORBOARD IS SPONGY UNDER FOOT.  FAB FLOORBOARD.  INSTALLED NEW FLOORBOARD.
